Scroll Top
Mt Shasta Ca. 96967, USA

Workshops Schedule

Purchase Workshop Tickets

Thursday July 18th ~ Workshop Schedule
Workshop descriptions can be found on the conference website on the Speaker’s or Workshop pages.
TIME
SPEAKER
TITLE
MC
8:00 AM
9:30 AM
11:30 AM
11:45 AM
12:45 PM
1:15 PM
1:45 PM
2:15 PM
3:15 PM
3:30 PM
4:30 PM
Free Daily Yoga Workshop

1 hour – Location Speakers DeckParama Yoga Method: Embodying the SupremeDescription: We will breathe, meditate and practice physical postures designed to align the body, mind and spirit into a realization of our highest potential as sovereign creators manifesting divine perfection in each moment in every breath for all eternity.

4:45 PM
5:45 PM
7:15 PM
8:00 PM
8:15 PM
9:00 PM
10:00 PM
10:30 PM

 

 
 
 

Purchase Workshop Tickets

Friday July 19th ~ Workshop Schedule
Workshop descriptions can be found on the conference website on the Speaker’s or Workshop pages.
TIME
SPEAKER
TITLE
MC
Paul of Venus (1 hr)

Location: OFF SITE
Berryvale Parking Lot
305 S Mt Shasta Blvd

Venusian Holographic Healing Activation 1 on 1 Session – Appointment time to be scheduled upon payment. ($144)
2:00 PM
Antonia Harmon (4 hrs)

Location: OFF SITE
Downtown Mt. Shasta

Divine Empowerment Level 1 Healing Class & Wizard School ($111)
2:00 PM
Paul of Venus (2 hr)

Location: OFF SITE
Berryvale Parking Lot
305 S Mt Shasta Blvd
Mt Shasta, CA 96067

Group Venusian Stargate Activation Tour ($77)
2:15 PM
Hans Deitrich (1 hr)

Location: OFF SITE
Soul Connections
Upstairs Middle Door
329 Mt Shasta Blvd

Introduction to Khemitology ($33)
3:30
Jane deForest (90 min)

Location: OFF SITE
Soul Connections
Upstairs Middle Door
329 Mt Shasta Blvd

Helping Individuals to Connect With Loved Ones In The Afterlife With Jane de Forest (Free)

Free Daily Yoga Workshop

1 hour – Location Speakers DeckParama Yoga Method: Embodying the SupremeDescription: We will breathe, meditate and practice physical postures designed to align the body, mind and spirit into a realization of our highest potential as sovereign creators manifesting divine perfection in each moment in every breath for all eternity.

6:15 PM
HaRuKo (1 hr)

Location: OFF SITE
Blue Star Child Gallery
308 N. Mount Shasta Blvd
Mt. Shasta, CA

HaRuKo’s Sound Bath Immersion – Starts promptly at 6:30pm ($44)
7:45 PM
Programmed Contact: Sky Watch (2 hrs)
Luis Mostajo Fernando
Location: OFF SITE

629 Alder Street
Mt. Shasta, CA
The ABCs of Contact –
How To Communicate With Our Space Family ($50)
8:00 PM
Viviane Chauvet (90 min)
Arcturian Ambassador & Teacher
LEMURIAN AND ATLANTEAN AKASHIC RECORDS ($44)

Purchase Workshop Tickets

Saturday July 20th ~ Workshop Schedule
Workshop descriptions can be found on the conference website on the Speaker’s or Workshop pages.
TIME
SPEAKER
TITLE
MC
10:00 AM
Lily Nova (1 hr)
Location: Speaker’s Deck 
Workshop Title: Connect with Star Beings with 12D Activation
Paul of Venus (1 hr)

Location: OFF SITE
Berryvale Parking Lot
305 S Mt Shasta Blvd
Mt Shasta, CA 96067

Venusian Holographic Healing Activation 1 on 1 Session – Appointment time to be scheduled upon payment. ($144)
11:30 AM
Raymond Keller “Cosmic Ray” (90 min)
Author – Venus Rising
Location: Speaker’s Deck 
Sunat Kumara Teachings – The Upanishads Teachings to Contact Your Higher Self ($44)
2:00 PM
Paul of Venus (2 hr)

Location: OFF SITE
Berryvale Parking Lot
305 S Mt Shasta Blvd
Mt Shasta, CA 96067

Venusian Stargate Activation Tour ($77)
3:30 PM
Jane deForest (1 hr)
Location: Speakers Deck 
Moon Cycles, Ancient Moon Symbolism, & Your Lunar Astrology ($33)

Free Daily Yoga Workshop

1 hour – Location Speakers DeckParama Yoga Method: Embodying the SupremeDescription: We will breathe, meditate and practice physical postures designed to align the body, mind and spirit into a realization of our highest potential as sovereign creators manifesting divine perfection in each moment in every breath for all eternity.

6:15 PM
HaRuKo (1 hr)

Location: OFF SITE
Blue Star Child Gallery
308 N. Mount Shasta Blvd
Mt. Shasta, CA

HaRuKo’s Sound Bath Immersion – Starts promptly at 6:30pm ($44)
7:30 PM
7:45 PM
Programmed Contact: Sky Watch (2 hrs)
Luis Mostajo Fernando
Location: OFF SITE

629 Alder Street
Mt. Shasta, CA
The ABCs of Contact –
How To Communicate With Our Space Family ($50)
Participants must have their wrist bands and be ready to leave from the Mt. Shasta Community Center at 629 Alder St.
no later than 7:45pm. The caravan will be leaving at 8pm SHARP! If you miss Friday, your Friday ticket will be honored for Saturday’s excursion. If you miss Saturday’s excursion, no refunds.  Luis and Raul will be leading all cars like a mother duck. Space is limited, please arrange to carpool at the community center

with as many people as possible. Bring warm clothing, flashlights, chairs, water, snacks, toilet paper, etc.

Purchase Workshop Tickets

Sunday July 21st ~ Workshop Schedule
Workshop descriptions can be found on the conference website on the Speaker’s or Workshop pages.
TIME
SPEAKER
TITLE
MC
10:00 AM
Marcella Velasco (90 min)
33 Steps to Galactic Consciousness ($33)
11:30 AM
Free Daily Yoga Workshop

1 hour – Location Speakers Deck-Parama Yoga Method: Embodying the Supreme

Description: We will breathe, meditate and practice physical postures designed to align the body, mind and spirit into a realization of our highest potential as sovereign creators manifesting divine perfection in each moment in every breath for all eternity.

    NOTE: Please, accept the first opt-in email you receive, otherwise you will not be added to the mailing list. Do check your Spam/Junk folder incase.